# SDR SWAA990270

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: P4010021
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FWD UPPER EMERGENCY FLASHLIGHT WOULD NOT HOLD CHARGE.  REMOVED AND REPLACED POWER MODULE.
